# SDR SIMA0242

- Difficulty date: January 24, 2001
- Submitted: March 12, 2001
- Operation: Air carrier
- Aircraft: N272AE
- Make and model: Saab 340B
- Aircraft serial: 340B272
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 6013211
- Part serial: 17963
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BOS - OVERHEAD EMERGENCY LIGHTS AT SEATS 7A, 8A, AND 10A ARE INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED POWER SUPPLY UNIT 22LN.  OPERATIONAL CHECK WAS GOOD AND AIRCRAFT WAS RETURNED TO SERVICE.  (M)
